# SDR K11A2019063091502

- Difficulty date: June 30, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N915CK
- Make and model: Doug DC-9-15F
- Aircraft serial: 47086
- Aircraft time: 64,537 hours, 76,279 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Aileron Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FLIGHT CONTROLS REQUIRED ABNORMAL AND EXCESSIVE AMOUNT OF RIGHT AILERON INPUT "UP" POSITION TO CONTROL AIRCRAFT.
